Well today was my scheduled appointment with the ENT specialist. Some of you may remember that I started getting problems with my left ear about three months into treatment (hurt, itchy). I then developed ringing in that ear so the liver unit referred me to their colleagues. Today they found that I am losing the hearing in the left ear and they are worried the tinnitus/loss of hearing/discomfort may be due to a growth pushing on the nerve....so I have to have brain scan! I just wondered if anyone else has had similar problems. In my reading I haven't come across this as a possible side effect, but I don't rule it out especially as I had never before had any ear problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.